Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 28, NWS Green Bay, WI

July 18, 20157 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 18, 2015, 5:47 AM CDT for 7 counties in Wisconsin. It was in force for 58 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2015, 5:47 AM CDT (10:47 UTC)
Expired
Jul 18, 2015, 6:45 AM CDT
In force
58 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Shawano County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 19 km from the middle of the area, began a volume at 10:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 5:47 AM CDTFUNNEL CLOUDKaukauna, WIPOSSIBLE FUNNEL CLOUD.
Jul 18, 5:48 AM CDTTSTM WND GST 58Neenah, WI
Jul 18, 5:50 AM CDTTSTM WND GST 65Sherwood, WI
Jul 18, 5:59 AM CDTTSTM WND DMGChilton, WIMETAL SHED DAMAGED ALONG HIGHWAY BB
Jul 18, 6:05 AM CDTTSTM WND GST 55Green Bay, WI1002 MT VERNON STREET.
Jul 18, 6:08 AM CDTTSTM WND GST 49Ashwaubenon, WIVALLEY MIDDLE SCHOOL.
Jul 18, 6:10 AM CDTTSTM WND DMGAllouez, WITREE DOWN ON FENCE.
Jul 18, 6:13 AM CDTTSTM WND DMGGreen Bay, WITREES DOWN ON RALEIGH STREET. POWER OUTAGES TO.
Jul 18, 6:17 AM CDTTSTM WND DMGDenmark, WIFEW TREES AND POWER LINES DOWN NEAR DENMARK. TIME ESTIMATED BY RADAR.
Jul 18, 6:40 AM CDTTSTM WND DMGMishicot, WITREES AND POWER LINES DOWN IN CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 3:56 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.8 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 752 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
752 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1510 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

771 
WUUS53 KGRB 181047
SVRGRB
WIC009-015-061-071-087-115-139-181145-
/O.NEW.KGRB.SV.W.0028.150718T1047Z-150718T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
547 AM CDT SAT JUL 18 2015

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
  MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...
  BROWN COUNTY IN NORTHEASTERN WISCONSIN...
  KEWAUNEE COUNTY IN NORTHEASTERN WISCONSIN...
  SOUTHEASTERN SHAWANO COUNTY IN NORTHEASTERN WISCONSIN...
  EASTERN OUTAGAMIE COUNTY IN NORTHEASTERN WISCONSIN...
  CALUMET COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 645 AM CDT

* AT 547 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES NORTH OF BLACK CREEK TO APPLETON TO 8 MILES
  SOUTHEAST OF OSHKOSH...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LITTLE CHUTE...KIMBERLY...DARBOY AND HIGH CLIFF STATE PARK AROUND
  550 AM CDT.
  KAUKAUNA AROUND 555 AM CDT.
  PULASKI AROUND 600 AM CDT.
  CHILTON AND ST ANNA AROUND 605 AM CDT.
  GREEN BAY AND BELLEVUE TOWN AROUND 610 AM CDT.
  VALDERS AND ST. NAZIANZ AROUND 620 AM CDT.
  DENMARK AROUND 625 AM CDT.
  MANITOWOC...LUXEMBURG AND CLEVELAND AROUND 630 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
KUNESH...MILLHOME...STANGELVILLE...EUREN...DE PERE...ZANDER...
ONEIDA...DUNDAS...LEDGEVIEW AND MARYTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GREEN BAY.

&&

LAT...LON 4465 8844 4466 8798 4465 8801 4459 8798
      4462 8801 4457 8804 4454 8794 4466 8775
      4467 8738 4432 8755 4419 8751 4410 8765
      4390 8773 4389 8816 4394 8840 4389 8840
      4389 8848
TIME...MOT...LOC 1047Z 263DEG 41KT 4456 8839 4425 8839 4394 8840 

HAIL...<.75IN
WIND...60MPH
 
$$
KIECKBUSCH
4 follow-up statements
835 
WWUS53 KGRB 181059
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
559 AM CDT SAT JUL 18 2015

WIC115-139-181107-
/O.CAN.KGRB.SV.W.0028.000000T0000Z-150718T1145Z/
WINNEBAGO WI-SHAWANO WI-
559 AM CDT SAT JUL 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WINNEBAGO AND
SOUTHEASTERN SHAWANO COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4394 8816 4394 8837 4459 8832 4459 8825
      4465 8824 4466 8801 4459 8798 4462 8801
      4457 8804 4454 8794 4466 8775 4467 8738
      4432 8755 4419 8751 4410 8765 4390 8773
      4389 8815
TIME...MOT...LOC 1057Z 263DEG 41KT 4466 8820 4435 8820 4404 8821 

$$

WIC009-015-061-071-087-181145-
/O.CON.KGRB.SV.W.0028.000000T0000Z-150718T1145Z/
MANITOWOC WI-BROWN WI-KEWAUNEE WI-OUTAGAMIE WI-CALUMET WI-
559 AM CDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR MANITOWOC...BROWN...KEWAUNEE...EASTERN OUTAGAMIE AND CALUMET
COUNTIES...

AT 557 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PULASKI TO NEAR KAUKAUNA TO NEAR CHILTON...MOVING EAST
AT 45 MPH.

SEVERAL REPORTS OF 60 MPH GUSTS AND FUNNEL CLOUDS HAVE BEEN REPORTED 
ALONG THE LINE OF THUNDERSTORMS.

HAZARD...60 MPH WIND GUSTS AND POSSIBLE WEAK TORNADOES. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  BRILLION AROUND 605 AM CDT.
  ST. NAZIANZ AROUND 615 AM CDT.
  DENMARK AND VALDERS AROUND 620 AM CDT.
  MANITOWOC AROUND 630 AM CDT.
  TWO CREEKS AROUND 635 AM CDT.
  KEWAUNEE AND ALGOMA AROUND 645 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
KUNESH...MILLHOME...STANGELVILLE...EUREN...DE PERE...ZANDER...
ONEIDA...DUNDAS...LEDGEVIEW AND SHOTO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GREEN BAY.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 4394 8816 4394 8837 4459 8832 4459 8825
      4465 8824 4466 8801 4459 8798 4462 8801
      4457 8804 4454 8794 4466 8775 4467 8738
      4432 8755 4419 8751 4410 8765 4390 8773
      4389 8815
TIME...MOT...LOC 1057Z 263DEG 41KT 4466 8820 4435 8820 4404 8821 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

KIECKBUSCH
499 
WWUS53 KGRB 181112
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
612 AM CDT SAT JUL 18 2015

WIC087-181121-
/O.CAN.KGRB.SV.W.0028.000000T0000Z-150718T1145Z/
OUTAGAMIE WI-
612 AM CDT SAT JUL 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OUTAGAMIE COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4394 8818 4441 8817 4456 8817 4464 8818
      4466 8801 4459 8798 4462 8801 4457 8804
      4454 8794 4466 8775 4467 8738 4432 8755
      4419 8751 4410 8765 4390 8773 4389 8815
      4394 8816
TIME...MOT...LOC 1111Z 272DEG 41KT 4463 8799 4432 8799 4401 8800 

$$

WIC009-015-061-071-181145-
/O.CON.KGRB.SV.W.0028.000000T0000Z-150718T1145Z/
MANITOWOC WI-BROWN WI-KEWAUNEE WI-CALUMET WI-
612 AM CDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR MANITOWOC...BROWN...KEWAUNEE AND EASTERN CALUMET COUNTIES...

AT 611 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF GREEN BAY TO 8 MILES WEST OF DENMARK
TO NEAR ST. NAZIANZ...MOVING EAST AT 45 MPH.

HAZARD...65 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  ST. NAZIANZ AROUND 615 AM CDT.
  DENMARK AND VALDERS AROUND 620 AM CDT.
  MANITOWOC...LUXEMBURG AND CLEVELAND AROUND 630 AM CDT.
  TWO CREEKS AROUND 640 AM CDT.
  ALGOMA AROUND 645 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MILLHOME...STANGELVILLE...EUREN...DE PERE...ZANDER...LEDGEVIEW...
SHOTO...HUMBOLDT...SUAMICO AND HAYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS THE FOX VALLEY. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.
 
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GREEN BAY.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 4394 8818 4441 8817 4456 8817 4464 8818
      4466 8801 4459 8798 4462 8801 4457 8804
      4454 8794 4466 8775 4467 8738 4432 8755
      4419 8751 4410 8765 4390 8773 4389 8815
      4394 8816
TIME...MOT...LOC 1111Z 272DEG 41KT 4463 8799 4432 8799 4401 8800 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

KIECKBUSCH
887 
WWUS53 KGRB 181131
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
631 AM CDT SAT JUL 18 2015

WIC015-181140-
/O.CAN.KGRB.SV.W.0028.000000T0000Z-150718T1145Z/
CALUMET WI-
631 AM CDT SAT JUL 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CALUMET COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4431 8790 4454 8794 4466 8775 4467 8738
      4432 8755 4419 8751 4410 8765 4390 8773
      4390 8789
TIME...MOT...LOC 1130Z 262DEG 41KT 4463 8770 4432 8770 4390 8771 

$$

WIC009-061-071-181145-
/O.CON.KGRB.SV.W.0028.000000T0000Z-150718T1145Z/
MANITOWOC WI-BROWN WI-KEWAUNEE WI-
631 AM CDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR MANITOWOC...EASTERN BROWN AND KEWAUNEE COUNTIES...

AT 630 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BAY SHORE PARK TO 6 MILES EAST OF DENMARK TO
CLEVELAND...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  TWO CREEKS AROUND 640 AM CDT.
  ALGOMA AROUND 645 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
STANGELVILLE...MADSEN...EUREN...OSMAN...ZANDER...GREGORVILLE...
CURRAN...CLOVER...SHOTO AND HUMBOLDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GREEN BAY.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 4431 8790 4454 8794 4466 8775 4467 8738
      4432 8755 4419 8751 4410 8765 4390 8773
      4390 8789
TIME...MOT...LOC 1130Z 262DEG 41KT 4463 8770 4432 8770 4390 8771 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

KIECKBUSCH
372 
WWUS53 KGRB 181149
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
649 AM CDT SAT JUL 18 2015

WIC009-061-071-181159-
/O.EXP.KGRB.SV.W.0028.000000T0000Z-150718T1145Z/
MANITOWOC WI-BROWN WI-KEWAUNEE WI-
649 AM CDT SAT JUL 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR MANITOWOC...EASTERN BROWN AND
KEWAUNEE COUNTIES HAS EXPIRED...
    
THE SEVERE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER 
HEAVY RAIN IS STILL POSSIBLE WITH THESE THUNDERSTORMS ALONG THE
LAKE MICHIGAN SHORELINE.

LAT...LON 4431 8790 4454 8794 4466 8775 4467 8738
      4432 8755 4419 8751 4410 8765 4390 8773
      4390 8789
TIME...MOT...LOC 1147Z 263DEG 41KT 4463 8770 4432 8770 4390 8771 

$$

KIECKBUSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 2:36 AM CDT, 3 hours 11 minutes earlier.

Area forecast discussion, Jul 18, 2:36 AM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
236 AM CDT SAT JUL 18 2015

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND SUNDAY
ISSUED AT 236 AM CDT SAT JUL 18 2015

FOCUS WILL BE ON SVR TSTMS POTENTIAL EARLY THIS MORNING...AND
AGAIN DURING THE AFTERNOON AND EVENING.

BOW ECHO MOVG THROUGH WEST CENTRAL WI IS EXPECTED TO REACH
MARATHON AND WOOD COUNTIES SHORTLY AFTER 08Z...AND SHOULD
CONTINUE TO SHIFT EAST (PER CURRENT MOVMT AND CORFIDI VECTORS)
INTO PARTS OF NE/EC WI BY DAYBREAK. INSTABILITY IS NOT AS STRONG
FARTHER EAST...BUT THE APPROACH OF A H8 WARM FRONT AND ASSOC
ELEVATED INSTABILITY MAY SUPPORT A MARGINAL SVR THREAT SOUTH OF
A LINE FROM RRL-MNM THROUGH 12Z. WILL SEE IF MCS MAINTAINS ITS
INTENSITY OVER THE NEXT HOUR OR SO...AND SEE IF A SVR TSTM WATCH
WILL BE NEEDED FARTHER EAST THAN THE CURRENT ONE OVER
MARATHON/WOOD/PORTAGE.

MCS SHOULD CLEAR THE AREA EARLY ENOUGH IN THE DAY TO ALLOW
STRONG INSTABILITY TO DEVELOP IN ADVANCE OF A COLD FRONT THIS
AFTERNOON AND EARLY EVENING. DAYTIME HEATING COMBINED WITH DEW
POINTS IN THE UPPER 60S AND LOWER 70S WILL BOOST HEAT INDICIES TO
AROUND 100 IN WAUSHARA COUNTY...WITH 90S ELSEWHERE IN C/NE/EC WI.
WILL CONTINUE THE HEAT ADVISORY FOR WAUSHARA COUNTY. ANOTHER
ROUND OF STRONG TO SEVERE TSTMS IS ANTICIPATED...PROBABLY SHIFTING
THROUGH THE CWA FROM WEST TO EAST DURING THE 21Z-03Z TIME FRAME.
WILL HAVE LIKELY POPS OVER THE CWA DURING THIS TIME FRAME. TSTMS
SHOULD END OVERNIGHT AS THE COLD FRONT SHIFTS EAST.

PARTLY CLOUDY AND LESS HUMID CONDITIONS ARE ANTICIPATED ON SUNDAY
AS A WEAK RIDGE OF HIGH PRESSURE ARRIVES.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY
ISSUED AT 236 AM CDT SAT JUL 18 2015

GENERALLY LOW AMPLITUDE UPPER LEVEL FLOW IS EXPECTED DURING THIS
PART OF THE FORECAST...MAKING PRECIPITATION FORECASTING THE MAIN
CHALLENGE. DIFFERENCES AMONG THE MEDIUM RANGE MODELS LED TO A
BLEND THAT YIELDS MAINLY SLIGHT CHANCE POPS SCATTERED THROUGHOUT
THE LONG TERM. WEDNESDAY NIGHT THROUGH THURSDAY SEEMS TO BE THE
EXCEPTION...WITH MOST OF THE MODELS INDICATING MEASURABLE RAINFALL
WITH THE APPROACH OF A SURFACE FRONT AND AN UPPER LEVEL SHORT
WAVE.

TEMPERATURES SHOULD BE CLOSE TO NORMAL THROUGHOUT THE UPCOMING
WORK WEEK.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 958 PM CDT FRI JUL 17 2015

VFR CONDITIONS FOR THE REGION EARLY THIS EVENING AS WEAK HI PRES
MOVES OVER THE STATE. PATCHY FOG WITH MVFR VSBY POSSIBLE IN HUMID
AIRMASS MID-EVENING BUT BIGGER CONCERN IS LOWER CIGS AND VSBYS
ASSOCIATED WITH SHOWERS/STORMS THAT COULD MOVE INTO CENTRAL WISC
BY 09Z OR 10Z. COMPLEX OF SHOWERS/STORMS CURRENTLY OVER W MINN
MOVING E...THEN ESE AS THEY MOVE ACROSS WISC.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
WIZ045.
&&

SHORT TERM.....KIECKBUSCH
LONG TERM......MG
AVIATION.......JKL
Hazardous weather outlook, Jul 18, 2:59 AM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
259 AM CDT SAT JUL 18 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-190800-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
259 AM CDT SAT JUL 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A LINE OF THUNDERSTORMS MAY PRODUCE SPOTTY WIND DAMAGE AND BRIEF
TORRENTIAL RAINFALL SOUTH OF A LINE FROM MERRILL TO MARINETTE
EARLY IN THE MORNING. THESE STORMS SHOULD SHIFT EAST EARLY ENOUGH
TO ALLOW STRONG HEATING TO OCCUR DURING THE DAY. THE RESULTING
STRONG INSTABILITY SHOULD ALLOW SEVERE THUNDERSTORMS TO REDEVELOP
AHEAD OF A COLD FRONT DURING THE LATE AFTERNOON AND EARLY EVENING.
DAMAGING WINDS...LARGE HAIL AND TORRENTIAL RAINFALL WILL BE
THE PRIMARY THREATS WITH THESE STORMS.

VERY WARM AND HUMID CONDITIONS ARE ALSO EXPECTED THIS AFTERNOON...
WITH HEAT INDEX VALUES RISING WELL INTO THE 90S IN CENTRAL...FAR
NORTHEAST AND EAST CENTRAL WISCONSIN. HEAT INDICES MAY REACH 100
IN WAUSHARA COUNTY...WHERE A HEAT ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT INTO TUESDAY...AND AGAIN
WEDNESDAY NIGHT INTO THURSDAY...BUT IT IS TOO EARLY TO DETERMINE
IF THEY MIGHT BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING.

LMZ521-522-541>543-190800-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
259 AM CDT SAT JUL 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE MARINE FOG IS POSSIBLE ON LAKE MICHIGAN AS A VERY
HUMID AIR RESIDES OVER THE REGION.

STRONG THUNDERSTORMS WITH GUSTY WINDS AND BRIEF HEAVY RAINFALL
WILL AFFECT THE REGION EARLY THIS MORNING. ADDITIONAL STRONG
OR SEVERE THUNDERSTORMS ARE POSSIBLE DURING THE LATE AFTERNOON
AND EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PATCHY DENSE MARINE FOG MAY LINGER INTO SUNDAY...ESPECIALLY ON
LAKE MICHIGAN.

THUNDERSTORMS ARE POSSIBLE ON TUESDAY...AND AGAIN ON THURSDAY...
BUT IT IS TOO EARLY TO DETERMINE IF THEY MIGHT BE SEVERE.

KIECKBUSCH/MG

In the hours before

Local storm report, Jul 18, 5:00 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
500 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 AM     TSTM WND GST     WAUTOMA                 44.06N 89.28W
07/18/2015  M49.00 MPH       WAUSHARA           WI   AWOS

&&

SAC
Local storm report, Jul 18, 5:01 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
501 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 AM     TSTM WND DMG     4 N MOSINEE             44.84N 89.69W
07/18/2015                   MARATHON           WI   LAW ENFORCEMENT

            TREES ON ROAD.

&&

SAC
Local storm report, Jul 18, 5:04 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
504 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 AM     TSTM WND GST     WILD ROSE               44.18N 89.25W
07/18/2015  M49 MPH          WAUSHARA           WI   MESONET

&&

SAC
Local storm report, Jul 18, 5:34 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
534 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     TSTM WND GST     CLINTONVILLE            44.61N 88.75W
07/18/2015  M47 MPH          WAUPACA            WI   AWOS

&&

SAC
Local storm report, Jul 18, 5:40 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
540 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     TSTM WND GST     SW OSHKOSH              44.01N 88.55W
07/18/2015  E60 MPH          WINNEBAGO          WI   TRAINED SPOTTER

&&

SAC
Local storm report, Jul 18, 5:43 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
543 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     TSTM WND GST     APPLETON                44.26N 88.40W
07/18/2015  M46 MPH          OUTAGAMIE          WI   AWOS

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 3:11 AM CDTSevere Thunderstorm WarningGRBLincoln, Marathon, Portage, Wood64 min
Jul 18, 4:15 AM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Portage, Shawano, Waupaca and 2 more60 min
Jul 18, 5:14 AM CDTSevere Thunderstorm WarningGRBCalumet, Outagamie, Waupaca, Waushara, Winnebago46 min
Jul 18, 6:07 AM CDTSpecial Marine WarningGRB83 min
Jul 18, 6:34 AM CDTSpecial Weather StatementGRBMarinette86 min
Jul 18, 6:53 AM CDTSpecial Marine WarningGRB22 min
Jul 18, 7:12 AM CDTSpecial Marine WarningGRB63 min
Jul 18, 10:01 AM CDTBeach Hazards StatementGRBDoor, Kewaunee, Manitowoc10 hr
Jul 18, 10:56 AM CDTSmall Craft AdvisoryGRB10 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.